Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rashes on body, facial, lip swelling, loss of appetite. Causes for rashes?

My son has a rash that comes and goes randomly. It appears randomly all over his body to include his face. Its red, with no real raised bumbs, but his face and lips do swell or get a puffly look when the rash flares. He is real tired, has no appetite , but has no fever. Am lost. One doctor told us it was a virus and gave us meds, but he still has it and it seems worse. We are waiting for a lymes test to come back to rule this out
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome to HCM.
It appears that your son is suffering from the problem of Urticaria. This is a common problem in children because of mutiple reasons. You can meet a dermatologist for best guidance and in between can give him oral antihistamine such as Desloratadine daily according to proper dose.
Answered: Fri, 30 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor